# SDR DALA2023110709198

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,760 hours, 27,206 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5644 -ATB- TO ATL DUE TO WEATHER RADAR ISSUES AND WEATHER ENROUTE. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER, REPLACED ANTENNA ASSY AND REPLACED VMU. RTS.
